# SDR AALA20170711006

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 12,734 hours, 2,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81361
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY LIGHT COVER AT DOOR R1, NEAR FLOOR. REPLACED EMERGENCY LIGHT ASSEMBLY IAW MM 33-51-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
